Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 30, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 11, 2011, 6:49 PM EST. It took effect at Dec 11, 2011, 7:00 PM EST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2011, 6:49 PM EST (23:49 UTC)
- In effect from
- Dec 11, 2011, 7:00 PM EST
- Expired
- Dec 13, 2011, 2:47 PM EST
- In force
- 44 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
387 WHUS72 KMFL 112349 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 649 PM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY ATLANTIC WATERS AND BISCAYNE BAY... AMZ630-650-651-670-671-121200- /O.NEW.KMFL.SC.Y.0030.111212T0000Z-111212T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 649 PM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. WINDS AND WAVES: EASTERLY WINDS HAVE INCREASED TO AROUND 20 KNOTS OVER ALL OF THE ATLANTIC WATERS AND BISCAYNE BAY. SEAS WILL GRADUALLY INCREASE AS WELL AND TO 7 FEET IN THE WATERS OFF OF PALM BEACH COUNTY. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
886 WHUS72 KMFL 121050 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 550 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY ATLANTIC WATERS AND BISCAYNE BAY... AMZ650-651-670-671-121200- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-111213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 550 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY. WINDS AND WAVES: EASTERLY WINDS AROUND 20 KNOTS WILL OCCUR OVER THE ATLANTIC WATERS WITH SEAS OF 6 YO 8 FEET EAST OF PALM BEACH COUNTY AND 5 TO 7 FEET EAST OF BROWARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-121200- /O.CON.KMFL.SC.Y.0030.000000T0000Z-111212T1200Z/ BISCAYNE BAY- 550 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. WINDS AND WAVES: EASTERLY WINDS OF AROUND 20 KNOTS OVER BISCAYNE BAY WILL DIMINISH TO 15 TO 20 KNOTS LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
381 WHUS72 KMFL 121146 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 646 AM EST MON DEC 12 2011 AMZ630-121300- /O.EXP.KMFL.SC.Y.0030.000000T0000Z-111212T1200Z/ BISCAYNE BAY- 646 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... THE WIND ON BISCAYNE BAY HAS BECOME EAST AT 15 TO 20 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING. $$ AMZ650-651-670-671-131200- /O.CON.KMFL.SC.Y.0030.000000T0000Z-111213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 646 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. WINDS AND WAVES: EASTERLY WINDS AROUND 20 KNOTS WILL OCCUR OVER THE ATLANTIC WATERS WITH SEAS OF 6 YO 8 FEET EAST OF PALM BEACH COUNTY AND 5 TO 7 FEET EAST OF BROWARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
551 WHUS72 KMFL 121952 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 252 PM EST MON DEC 12 2011 AMZ651-671-131500- /O.CAN.KMFL.SC.Y.0030.000000T0000Z-111213T1200Z/ /O.NEW.KMFL.SC.Y.0031.111213T1800Z-111214T0300Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 252 PM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND WAVES: NORTHEAST TO EAST WINDS ARE EXPECTED TO INCREASE TO 20 KNOTS OR HIGHER WITH HAZARDOUS MARINE CONDITIONS DEVELOPING ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-131500- /O.NEW.KMFL.SC.Y.0031.111213T1800Z-111214T0300Z/ BISCAYNE BAY- 252 PM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM EST TUESDAY. * WINDS AND WAVES: NORTHEAST TO EAST WINDS ARE EXPECTED TO INCREASE TO 20 KNOTS OR HIGHER WITH HAZARDOUS MARINE CONDITIONS DEVELOPING ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-131500- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-111214T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 252 PM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST TUESDAY. WINDS AND WAVES: EASTERLY WINDS AROUND 20 KNOTS WILL OCCUR OVER THE ATLANTIC WATERS WITH SEAS OF 6 YO 8 FEET EAST OF PALM BEACH COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
976 WHUS72 KMFL 130915 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 415 AM EST TUE DEC 13 2011 AMZ610-132100- /O.EXA.KMFL.SC.Y.0030.000000T0000Z-111214T0300Z/ LAKE OKEECHOBEE- 415 AM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. WINDS: NORTHEAST WINDS AROUND 20 KNOTS WILL RESULT IN CHOPPY CONDITIONS ON LAKE OKEECHOBEE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-132100- /O.EXT.KMFL.SC.Y.0031.111213T0915Z-111214T2100Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 415 AM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH WEDNESDAY AFTERNOON WITH SEAS OF 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-132100- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-111214T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 415 AM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH WEDNESDAY AFTERNOON WITH SEAS OF 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-132100- /O.EXT.KMFL.SC.Y.0031.111213T0915Z-111214T0300Z/ BISCAYNE BAY- 415 AM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL RESULT IN CHOPPY CONDITIONS ON BISCAYNE BAY THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
117 WHUS72 KMFL 131947 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 247 PM EST TUE DEC 13 2011 ...A SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF AND ATLANTIC WATERS AT LEAST THROUGH WEDNESDAY MORNING... AMZ651-671-141515- /O.CAN.KMFL.SC.Y.0031.000000T0000Z-111214T2100Z/ /O.NEW.KMFL.SC.Y.0032.111213T2000Z-111214T2100Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 247 PM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH WEDNESDAY AFTERNOON WITH SEAS OF 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-141515- /O.CAN.KMFL.SC.Y.0030.000000T0000Z-111214T2100Z/ /O.NEW.KMFL.SC.Y.0032.111213T2000Z-111214T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 247 PM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH WEDNESDAY AFTERNOON WITH SEAS OF 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-132100- /O.CAN.KMFL.SC.Y.0031.000000T0000Z-111214T0300Z/ BISCAYNE BAY- 247 PM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST OBSERVATIONS INDICATE THAT WINDS HAVE DIMINISH AND THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ AMZ610-132100- /O.CAN.KMFL.SC.Y.0030.000000T0000Z-111214T0300Z/ LAKE OKEECHOBEE- 247 PM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST OBSERVATIONS INDICATE THAT WINDS HAVE DIMINISH AND THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ GMZ656-657-676-141500- /O.NEW.KMFL.SC.Y.0032.111213T2000Z-111214T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 247 PM EST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH WEDNESDAY MORNING WITH SEAS UP TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 6:45 PM EST, 4 minutes earlier.
Area forecast discussion, Dec 11, 6:45 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EST SUN DEC 11 2011
SLOW GRADUAL INCREASE IN EASTERLY WINDS HAS NUDGED ATLC WATERS AND
BISCAYNE BAY INTO SMALL CRAFT ADVISORY CRITERIA AS WINDS AROUND 20
KNOTS WITH SEAS OFF OF PALM BEACH COUNTY TO 7 FEET. SO MARINE ZONES
UPDATED A BIT EARLY FOR THE HIGHLIGHTS.
ELSEWHERE...STATIONARY FRONT ACROSS CENTRAL FLA WITH SURFACE TROUGH
CROSSING S FLA E TO W. SCATTERED SHOWERS AHEAD OF THE LATTER SYSTEM
CONFINED TO THE W HALF OF S FLA WITH ISOLATED SHOWERS MOVING OVER
THE ATLC AND OCCASIONALLY UPON THE E COAST. AMOUNT OF SHOWERS W
SHOULD DECREASE WITH THE SETTING SUN BUT MAY CONTINUE IN THE GULF
WATERS THROUGH THE EVENING. EXPECT WIDELY SCATTERED SHOWERS TO
REDEVELOP OVER THE ATLC OVERNIGHT AND POSSIBLY AFFECT THE E COAST.
&&
PREVIOUS DISCUSSION...(ISSUED 219 PM EST)...
...DRIER AND WINDIER WEATHER IS COMING TO SOUTH FLORIDA THIS WEEK...
...RISK OF RIP CURRENTS CONTINUES FOR EAST COAST BEACHES THIS WEEK...
.DISCUSSION...
A STATIONARY BOUNDARY WAS STILL LOCATED OVER SOUTH CENTRAL
FLORIDA EARLY THIS AFTERNOON AS A TROUGH OF LOW PRESSURE WAS
MOVING THROUGH SOUTH FLORIDA. THIS WILL KEEP THE ISOLATED TO
SCATTERED SHOWERS GOING OVER THE WESTERN HALF OF THE CWA THIS
AFTERNOON INTO THIS EVENING BEFORE GOING DRY TONIGHT. THE TROUGH
WILL CONTINUE TO MOVE WEST INTO THE WESTERN GULF OF MEXICO
TONIGHT...AS THE STATIONARY FRONT REMAINS OVER SOUTH CENTRAL
FLORIDA. THIS WILL KEEP THE WIND FLOW OVER THE CWA IN AN EASTERLY
DIRECTION ALONG WITH SOME LOW LEVEL MOISTURE IN PLACE. SO WILL
CONTINUE 20 PERCENT POPS FOR TONIGHT FOR THE EAST COAST METRO
AREAS FOR THE POSSIBILITY OF A FEW SHOWERS WORKING INTO THIS AREA
FROM THE ATLANTIC WATERS.
THERE COULD ALSO BE SOME PATCHY FOG LATE TONIGHT OVER THE INTERIOR
AND WEST COAST METRO AREAS DUE TO THE LOW LEVEL MOISTURE IN PLACE.
SO WILL ADD PATCHY FOG TO THE ZONES FOR THE INTERIOR AND WEST
COAST AREAS FOR LATE TONIGHT.
THE BOUNDARY OVER SOUTH CENTRAL FLORIDA WILL THEN MOVE SOUTH AS A
WEAK COLD FRONT THROUGH THE AREA ON MONDAY...AS HIGH PRESSURE OVER
THE CENTRAL STATES MOVES EAST INTO THE SOUTHEAST UNITED STATES.
HOWEVER...THE MODELS ARE NOW INDICATING THAT THERE WILL NOT BE AS
MUCH LOW LEVEL MOISTURE TO WORK WITH AS EARLIER THOUGHT. SO WILL
HAVE ONLY 20 PERCENT POPS OVER THE AREA ON MONDAY.
THE FRONT WILL THEN SLOWLY WASH OUT OVER THE FLORIDA KEYS ON
TUESDAY INTO WEDNESDAY...AS THE HIGH STRENGTHENS OVER THE
SOUTHEAST UNITED STATES. THIS WILL ALLOW FOR THE PRESSURE GRADIENT
TO TIGHTEN OVER THE CWA WITH EASTERLY WIND FLOW...AND IT WILL
ALSO BRING DRY AIR TO THE CWA FROM THE NORTH. SO WILL CONTINUE
THE DRY FORECAST FOR SOUTH FLORIDA FOR TUESDAY INTO WEDNESDAY
ALONG WITH BREEZY TO WINDY CONDITIONS. THIS WILL ALSO ALLOW FOR
THE RISK OF RIP CURRENTS TO CONTINUE ALONG THE EAST COAST BEACHES
OF SOUTH FLORIDA THROUGH WEDNESDAY.
.EXTENDED FORECAST...
THE HIGH OVER THE SOUTHEAST UNITED STATES WILL MOVE SOUTH INTO
SOUTH FLORIDA FOR LATE THIS WEEK INTO NEXT WEEKEND...AS A COLD
FRONT OVER THE NORTHWEST UNITED STATES MOVES SOUTHEAST AND INTO
THE TENNESSEE VALLEY. THIS WILL CONTINUE THE DRY WEATHER OVER THE
CWA FOR LATE THIS WEEKEND INTO NEXT WEEKEND. THE WINDS WILL ALSO
SLOWLY DECREASE LATE THIS WEEK AND SHOULD BE 15 MPH OR LESS BY
NEXT WEEKEND. SO THE RISK OF RIP CURRENTS WILL SLOWLY SUBSIDE LATE
THIS WEEK INTO NEXT WEEKEND.
&&
.MARINE...
THE EASTERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE OVER ALL OF
THE SOUTH FLORIDA WATERS TONIGHT BEFORE TEMPORARILY DECREASING TO
15 KNOTS OR LESS ON MONDAY. THE EASTERLY WINDS WILL THEN INCREASE
AGAIN MONDAY NIGHT...AND BY TUESDAY INTO WEDNESDAY WILL BE AT LEAST
20 KNOTS. THIS WILL ALLOW FOR THE SEAS IN THE ATLANTIC WATERS TO
REMAIN AT 4 TO 6 FEET TONIGHT INTO MONDAY BEFORE BUILDING TO 6 TO
8 FEET MONDAY NIGHT INTO WEDNESDAY. EXCEPT POSSIBLE 7 FEET MONDAY
IN PALM BEACH WATERS. IN THE GULF WATERS...THE SEAS WILL REMAIN
BELOW 6 FEET THROUGH THE MIDDLE OF THIS WEEK. THEREFORE...THE SCEC
WILL REMAIN UP FOR ALL OF THE CWA WATERS FOR TONIGHT ALONG WITH A
POSSIBLE SCA CONDITIONS FOR MONDAY ON PALM BEACH WATERS.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT THROUGH
THE MIDDLE OF THIS WEEK DUE TO THE EASTERLY WIND FLOW. SO NO
PROBLEMS ARE EXPECTED WITH THE FIRE WEATHER OVER SOUTH FLORIDA
THROUGH THE MIDDLE OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 71 80 68 78 / 20 20 10 -
FORT LAUDERDALE 73 80 70 79 / 20 20 10 -
MIAMI 72 81 69 80 / 20 20 10 -
NAPLES 64 80 63 80 / 20 20 10 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY AMZ630-650-651-670-671 7PM UNTIL 7AM
MONDAY MORNING.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...60/BDHazardous weather outlook, Dec 11, 6:45 PM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 645 PM EST SUN DEC 11 2011 FLZ063-066>075-168-172>174-121030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 645 PM EST SUN DEC 11 2011 ...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES... ...DETERIORATING MARINE CONDITIONS ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: EAST NORTHEAST WINDS OF 15 TO 20 MPH WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF MIAMI DADE, BROWARD, AND PALM BEACH COUNTIES WAVES: SEAS TO 7 FEET OFF OF PALM BEACH COUNTY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MARINE CONDITIONS WILL REMAIN ROUGH IN THE ATLANTIC WATERS MONDAY AND TUESDAY. THE RISK OF RIP CURRENTS WILL LIKELY REMAIN ELEVATED AT THE EAST COAST BEACHES THROUGH AT LEAST MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 4:40 AM EST | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 23 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.